Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 154, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 27, 2005, 6:40 PM MDT for Custer County, Colorado. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2005, 6:40 PM MDT (00:40 UTC)
- Expired
- Jul 27, 2005, 8:02 PM MDT
- In force
- 82 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Custer County, CO
The radar
The Pueblo radar (KPUX), 123 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.7 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -269 J/kg
- Mixed-layer LCL
- 3465 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 280040 SVRPUB COC027-280215- /O.NEW.KPUB.SV.W.0154.050728T0040Z-050728T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 640 PM MDT WED JUL 27 2005 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CUSTER COUNTY IN SOUTHEAST COLORADO. * UNTIL 815 PM MDT. * AT 636 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 10 MILES WEST OF WESTCLIFFE...OR 31 MILES SOUTHEAST OF SALIDA...AND WAS MOVING EAST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE... OVER WESTCLIFFE BY 740 PM MDT. OVER SILVER CLIFF BY 800 PM MDT. OVER ROSITA BY 815 PM MDT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3824 10571 3810 10565 3803 10534 3825 10528 $$
6 follow-up statements
000 WWUS55 KPUB 280051 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 651 PM MDT WED JUL 27 2005 COC027-280215- /O.CON.KPUB.SV.W.0154.000000T0000Z-050728T0215Z/ CUSTER CO- 651 PM MDT WED JUL 27 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN CUSTER COUNTY UNTIL 815 PM MDT... AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 8 MILES WEST OF WESTCLIFFE...OR ABOUT 34 MILES SOUTHEAST OF SALIDA...AND WAS MOVING SOUTHEAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE... 6 MILES SOUTHWEST OF WESTCLIFFE BY 720 PM MDT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3824 10571 3810 10565 3790 10544 3820 10532 $$
000
WWUS55 KPUB 280057
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
655 PM MDT WED JUL 27 2005
COC027-280215-
/O.CON.KPUB.SV.W.0154.000000T0000Z-050728T0215Z/
CUSTER CO-
655 PM MDT WED JUL 27 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CUSTER COUNTY UNTIL
815 PM MDT...
AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. ONE
STORM WAS CENTERED 8 MILES WEST OF WESTCLIFFE...OR ABOUT 36 MILES
SOUTHEAST OF SALIDA...AND WAS MOVING SOUTHEAST AT 10 MPH. ANOTHER
SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF WETMORE.
THESE SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF CUSTER
COUNTY...INCLUDING THE EASTERN SLOPES OF THE SANGRE DE CRISTO
MOUNTAINS 6 MILES WEST OF WESTCLIFFE...AND LOCATIONS ALONG AND EAST
OF HIGHWAY 165 ALONG THE WESTERN EDGE OF THE MASON GULCH BURN SCAR.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3824 10571 3810 10565 3789 10546 3800 10524
3804 10505 3825 10505
$$000
WWUS55 KPUB 280113
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
713 PM MDT WED JUL 27 2005
COC027-280215-
/O.CON.KPUB.SV.W.0154.000000T0000Z-050728T0215Z/
CUSTER CO-
713 PM MDT WED JUL 27 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CUSTER COUNTY UNTIL
815 PM MDT...
AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS CENTERED 7 MILES WEST OF WESTCLIFFE...OR ABOUT 38
MILES SOUTHEAST OF SALIDA...AND WAS MOVING SOUTHEAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE...
6 MILES SOUTHWEST OF WESTCLIFFE BY 725 PM MDT.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3824 10571 3810 10565 3789 10546 3800 10524
3804 10505 3825 10505
$$000
WWUS55 KPUB 280134
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
735 PM MDT WED JUL 27 2005
COC027-280215-
/O.CON.KPUB.SV.W.0154.000000T0000Z-050728T0215Z/
CUSTER CO-
735 PM MDT WED JUL 27 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN CUSTER COUNTY
UNTIL 815 PM MDT...
AT 733 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED NEAR
WESTCLIFFE...OR ABOUT 40 MILES SOUTHEAST OF SALIDA...AND WAS MOVING
EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE...
OVER WESTCLIFFE BY 740 PM MDT.
OVER SILVER CLIFF BY 800 PM MDT.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3813 10560 3808 10558 3791 10547 3800 10524
3806 10529 3819 10545
$$000 WWUS55 KPUB 280153 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 753 PM MDT WED JUL 27 2005 COC027-280215- /O.CON.KPUB.SV.W.0154.000000T0000Z-050728T0215Z/ CUSTER CO- 753 PM MDT WED JUL 27 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL CUSTER COUNTY UNTIL 815 PM MDT... AT 751 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED NEAR SILVER CLIFF...OR ABOUT 45 MILES SOUTHEAST OF SALIDA...AND WAS MOVING SOUTHEAST AT 15 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL CUSTER COUNTY SOUTH OF WESTCLIFFE. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3808 10555 3791 10547 3799 10524 3812 10540 $$
000 WWUS55 KPUB 280202 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 802 PM MDT WED JUL 27 2005 COC027-280212- /O.CAN.KPUB.SV.W.0154.000000T0000Z-050728T0215Z/ CUSTER CO- 802 PM MDT WED JUL 27 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CUSTER COUNTY HAS BEEN CANCELED... AT 800 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF LIGHTNING...THE WEATHER NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY IN THIS AREA. LAT...LON 3808 10555 3791 10547 3799 10524 3812 10540 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:29 PM MDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jul 27, 2:29 PM MDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 229 PM MDT WED JUL 27 2005 .SHORT TERM... (TONIGHT AND THURSDAY) CURRENTLY...PLAINS AND EASTERN MOUNTAINS STILL LOOK TO BE CAPPED. ONLY CONVECTION IS OVER THE SAN JUAN AND LA GARITA MOUNTAINS WHERE A FEW LIGHTNING STRIKES ARE OBSERVED. DEW POINTS STILL REMAINING ON THE 50S OVER THE INTERSTATE 25 CORRIDOR. FURTHER EAST...THE DEW POINTS HAVE LOWERED INTO THE 40S AT KLHX...KLAA AND KSPD. FOR TONIGHT...I WAS TEMPTED TO REMOVE POPS FOR THIS EVENING OVER THE INTERSTATE 25 CORRIDOR AND EASTERN MOUNTAINS. HOWEVER...WITH THE LOW LEVEL MOISTURE...IT WILL NOT TAKE MUCH INSTABILITY FOR SOME PRECIPITATION TO DEVELOP. I KEPT SOME POPS UNTIL MID EVENING IN THESE REGIONS. WITH THE CLEAR SKIES AND DRYING ALOFT... TEMPERATURE MAY APPROACH RECORD LOWS AT SOME LOCATIONS ON THE PLAINS. RECORD LOW FOR KPUB IS A 51 AND THIS MAY BE REACHED GIVEN KPUB IS A NORMALLY COOLER LOCATION. PLACES WITH DRAIN WELL SUCH AS KCOS SHOULD STAY ABOVE THE RECORD LOWS. ON THURSDAY... RIDGE ALOFT REMAINS OVER THE REGION...AND UPSLOPE FLOW WEAKENS DURING THE DAY. ANY MOISTURE ON THE PLAINS WILL TEND TO MIX OUT DURING THE DAY. I DID NOT MAKE MANY CHANGES TO THE PREVIOUS FORECAST WITH A FEW AFTERNOON STORMS AND WARMING TEMPERATURES... ESPECIALLY ON THE PLAINS. --PGW-- .LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) UPPER LEVEL RIDGE BUILDS BACK OVER COLORADO...WITH THE HIGH CENTERED NEAR THE FOUR CORNERS THROUGH THE MIDDLE OF NEXT WEEK. HEIGHTS AND MID LEVEL TEMPS SLIGHTLY LOWER THAN LAST WEEKS HEAT WAVE...THOUGH MANY PLAINS LOCATIONS WILL AT LEAST APPROACH THE CENTURY MARK FRI AND SAT. NOT TOO IMPRESSED BY -TSRA CHANCES THROUGH SAT EVENING WITH DRIER AIR ALOFT OVER THE AREA...THOUGH WILL LEAVE SOME ISOLATED POPS IN PLACE OVER MAINLY THE MTS FOR BOTH DAYS. ON SUNDAY...NEXT COLD FRONT APPEARS TO BACK INTO THE ERN PLAINS...WHILE MID LEVEL MOISTURE MAKES ITS WAY AROUND THE HIGH FROM THE WEST. SHOULD SEE AN UPTURN IN CONVECTION...ESPECIALLY OVER THE ERN MTS/PALMER DVD WHERE LOW LEVEL MOISTURE POOLS BEHIND THE FRONT. FOR NEXT WEEK...LOW AND MID LEVEL MOISTURE REMAINS IN PLACE AS A SERIES OF WEAK UPPER TROUGHS OVER-TOP THE RIDGE AND PUSH INTO THE CENTRAL PLAINS. WENT AHEAD AN NUDGED UP POPS SLIGHTLY OVER THE ERN MTS MONDAY THROUGH WEDNESDAY...WITH PERHAPS BEST PRECIP CHANCE ON MON WITH DEEPEST UPSLOPE. FARTHER WEST...SHOULD BE ABLE TO RECYCLE ENOUGH MOISTURE FOR AFTERNOON AND EVENING CONVECTION...THOUGH WITH NO WELL DEFINED INFLUX OF DEEPER MOISTURE...PRECIP COVERAGE WILL BE SPOTTY. WITH MORE CLOUDS AND PRECIP...CURRENT SMALL COOLING TREND IN THE MON-WED TIME FRAME LOOKS REASONABLE. --PETERSEN && .PUB WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 27, 6:31 AM MDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 631 AM MDT WED JUL 27 2005 COZ058>089-093>099-281300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 631 AM MDT WED JUL 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE THE POTENTIAL FOR ISOLATED THUNDERSTORMS OVER THE MOUNTAINS...HIGH VALLEYS...AND THE INTERSTATE 25 CORRIDOR LATE THIS AFTERNOON AND EARLY EVENING. ANY THUNDERSTORM COULD PRODUCE HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 40 MPH...AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO FROM THURSDAY THROUGH TUESDAY...WITH THE BEST CHANCES AND COVERAGE FOR THUNDERSTORMS OCCURRING OVER THE MOUNTAINS AND HIGH VALLEYS. THE MAIN THREAT FROM THUNDERSTORMS WILL BE HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 45 MPH...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 27, 5:42 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
542 PM MDT WED JUL 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 3 NE FLORISSANT 38.98N 105.25W
07/27/2005 0.75 INCH TELLER CO TRAINED SPOTTER
0529 PM HAIL 5 NNE FLORISSANT 39.02N 105.25W
07/27/2005 1.25 INCH TELLER CO TRAINED SPOTTER
0530 PM HAIL 3 NW DIVIDE 38.97N 105.20W
07/27/2005 0.75 INCH TELLER CO TRAINED SPOTTER
&&
LWLocal storm report, Jul 27, 6:16 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
616 PM MDT WED JUL 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL GREEN MOUNTAIN FALLS 38.93N 105.02W
07/27/2005 0.75 INCH EL PASO CO PUBLIC
&&
LWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 57 min |
| Jul 27, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.